Volume 173

The fourth moment of Dirichlet $L$-functions

Pages 1-50 by Matthew P. Young | From volume 173-1

Volumes of balls in large Riemannian manifolds

Pages 51-76 by Larry Guth | From volume 173-1

Dynamic rays of bounded-type entire functions

Pages 77-125 by Günter Rottenfusser, Johannes Rückert, Lasse Rempe, Dierk Schleicher | From volume 173-1

Hausdorff dimension of the set of singular pairs

Pages 127-167 by Yitwah Cheung | From volume 173-1

Small subspaces of $L_p$

Pages 169-209 by Richard Haydon, Edward Odell, Thomas Schlumprecht | From volume 173-1

Dynamical compactifications of $\mathbf{C}^2$

Pages 211-249 by Charles Favre, Mattias Jonsson | From volume 173-1

A reciprocity map and the two-variable $p$-adic $L$-function

Pages 251-300 by Romyar Sharifi | From volume 173-1

Bounds for $\mathrm{GL}(3) \times \mathrm{GL}(2)$ $L$-functions and $\mathrm{GL}(3)$ $L$-functions

Pages 301-336 by Xiaoqing Li | From volume 173-1

On resonances and the formation of gaps in the spectrum of quasi-periodic Schrödinger equations

Pages 337-475 by Michael Goldstein, Wilhelm Schlag | From volume 173-1

Interface evolution: the Hele-Shaw and Muskat problems

Pages 477-542 by Antonio Córdoba, Diego Córdoba, Francisco Gancedo | From volume 173-1

A solution to a problem of Cassels and Diophantine properties of cubic numbers

Pages 543-557 by Uri Shapira | From volume 173-1

Analyticity of periodic traveling free surface water waves with vorticity

Pages 559-568 by Adrian Constantin, Joachim Escher | From volume 173-1

Serre’s uniformity problem in the split Cartan case

Pages 569-584 by Yuri Bilu, Pierre Parent | From volume 173-1

Erratum for Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich’s conjecture$^\ast$

Pages 585-617 by Sándor J. Kovács , Max Lieblich | From volume 173-1

All automorphisms of the Calkin algebra are inner

Pages 619-661 by Ilijas Farah | From volume 173-2

Grothendieck rings of basic classical Lie superalgebras

Pages 663-703 by Alexander N. Sergeev, Alexander P. Veselov | From volume 173-2

Stable homology of automorphism groups of free groups

Pages 705-768 by Søren Galatius | From volume 173-2

Random generation of finite and profinite groups and group enumeration

Pages 769-814 by Andrei Jaikin-Zapirain, László Pyber | From volume 173-2

Distribution of periodic torus orbits and Duke’s theorem for cubic fields

Pages 815-885 by Manfred Einsiedler, Elon Lindenstrauss, Philippe Michel, Akshay Venkatesh | From volume 173-2

Asymptotics of characters of symmetric groups related to Stanley character formula

Pages 887-906 by Valentin Féray , Piotr Śniady | From volume 173-2

Hermitian integral geometry

Pages 907-945 by Andreas Bernig, Joseph H. G. Fu | From volume 173-2

Cycle integrals of the $j$-function and mock modular forms

Pages 947-981 by William Duke, Özlem Imamoglu , Á. Tóth | From volume 173-2

Global regularity for some classes of large solutions to the Navier-Stokes equations

Pages 983-1012 by Jean-Yves Chemin, Isabelle Gallagher, Marius Paicu | From volume 173-2

The weak type $(1,1)$ bounds for the maximal function associated to cubes grow to infinity with the dimension

Pages 1013-1023 by J. M. Aldaz | From volume 173-2

Livšic Theorem for matrix cocycles

Pages 1025-1042 by Boris Kalinin | From volume 173-2

Representations of Yang-Mills algebras

Pages 1043-1080 by Estanislao Herscovich, Andrea Solotar | From volume 173-2

Weyl group multiple Dirichlet series, Eisenstein series and crystal bases

Pages 1081-1120 by Ben Brubaker, Daniel Bump, Solomon Friedberg | From volume 173-2

A geometric approach to Conn’s linearization theorem

Pages 1121-1139 by Marius Crainic, Rui Loja Fernandes | From volume 173-2

On the distributional Jacobian of maps from $\mathbb{S}^N$ into $\mathbb{S}^N$ in fractional Sobolev and Hölder spaces

Pages 1141-1183 by Haïm Brezis , Hoai-Minh Nguyen | From volume 173-2

Convex solutions to the mean curvature flow

Pages 1185-1239 by Xu-Jia Wang | From volume 173-3

Period spaces for Hodge structures in equal characteristic

Pages 1241-1358 by Urs Hartl | From volume 173-3

Monodromy and irreducibility of leaves

Pages 1359-1396 by Ching-Li Chai, Frans Oort | From volume 173-3

On the structure of the Selberg class, VII: $1\lt d\lt 2$

Pages 1397-1441 by Jerzy Kaczorowski, Alberto Perelli | From volume 173-3

Global Schrödinger maps in dimensions $d≥ 2$: Small data in the critical Sobolev spaces

Pages 1443-1506 by I. Bejenaru, Alexandru D. Ionescu, Carlos E. Kenig, Daniel Tataru | From volume 173-3

Heisenberg uniqueness pairs and the Klein-Gordon equation

Pages 1507-1527 by Haakan Hedenmalm, Alfonso Montes-Rodríguez | From volume 173-3

The conjugacy problem in ergodic theory

Pages 1529-1586 by Matthew Foreman, Daniel J. Rudolph, Benjamin Weiss | From volume 173-3

Twisted Alexander polynomials detect fibered 3-manifolds

Pages 1587-1643 by Stefan Friedl, Stefano Vidussi | From volume 173-3

Galois representations arising from some compact Shimura varieties

Pages 1645-1741 by Sug Woo Shin | From volume 173-3

Absence of mixing in area-preserving flows on surfaces

Pages 1743-1778 by Corinna Ulcigrai | From volume 173-3

O-minimality and the André-Oort conjecture for $\mathbb{C}^{n}$

Pages 1779-1840 by Jonathan Pila | From volume 173-3

The local Langlands conjecture for GSp(4)

Pages 1841-1882 by Wee Teck Gan, Shuichiro Takeda | From volume 173-3